International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064




Downloads: 110 | Views: 191

Research Paper | Mathematics | India | Volume 3 Issue 2, February 2014 | Rating: 6.1 / 10


g ζ*-closed maps and g ζ*-open maps in Topological Spaces

V. Kokilavani [3] | M. Myvizhi


Abstract: In this paper, we introduce g & zeta;*-closed map from a topological space X to a topological space Y as the image of every closed set is g & zeta;*-closed and also we obtain some properties of g & zeta;*-closed maps.


Keywords: g ζ, *-closed sets, g ζ, *-open sets, g ζ, *-closed maps, g ζ, *-open maps


Edition: Volume 3 Issue 2, February 2014,


Pages: 354 - 357



How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top